# SDR SWAA991353

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P06
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB WITH 99.7 PERCENT N1 POWER EXPERIENCED ENGINE VIBRATION, NR 2 ENG THRUST LEVER ALSO VIBRATED, REDUCED N1 TO 99 PERCENT AND VIBRATION WENT AWAY.  REMOVED AND REPLACED NR 2 ENG HMU PER MM.
